# SDR ZZDA2011529

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST EMERGENCY LIGHT ACROSS FROM FWD LAV FRAME IS BROKEN.  RE-SECURED LIGHT FRAME REF MM 25 28.
